# SDR AALA202410072075

- Difficulty date: October 4, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A321-231
- Aircraft serial: 6256
- Aircraft time: 32,156 hours, 10,494 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Fault Message
- Location: Zone 500
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  AN EMERGENCY WAS DECLARED ON ARRIVAL AT CLT DUE TO FLAPS SYSTEM 1 FAULT MESSAGE ON APPROACH. THE AIRCRAFT LANDED SAFELY AT CLT AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE NOTED NO ON THE POST FLIGHT, NO CLASS 3 FAULTS INDICATED, ACCOMPLISHED SFCC 1 BITE TEST AMM 27-51-00-810-845-A, NO FAULTS.
